MathSciNet Relay Station
MathSciNet bibliographic data
MR2350400 (2008h:35184) 35K57 (35K60)
Arrieta, José M. On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 136 (2008), no. 1, 151–160 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement